MathSciNet Relay Station
MathSciNet bibliographic data
MR2552223 (2010k:35306) 35L70 (35L72 65M22 65M60)
Haehnle, Jonas; Prohl, Andreas Approximation of nonlinear wave equations with nonstandard anisotropic growth conditions. Math. Comp. 79 (2010), no. 269, 189–208.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement